Publication
Title
Model of the quantized electromagnetic field in the presence of classical sources
Author
Language
English
Source (journal)
International journal of theoretical physics. - New York
Publication
New York : 2004
ISSN
0020-7748
Volume/pages
43:4(2004), p. 1111-1127
ISI
000225192300017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.06.2017
To cite this reference